# SDR ASAA2024053051511

- Difficulty date: May 30, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N848VA
- Make and model: Airbus A320-214
- Aircraft serial: 04959
- Aircraft time: 35,467 hours, 11,791 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: E5367190700000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD 241AF DAMAGED. GROUNDED - YES. REMOVED AND REPLACED MAIN CABIN FLOORBOARD P/N: E5367190700000 241AF AT FR35 TO FR47, STR 23R TO STR23L, BUTT LINE 71R TO BUTT LINE 71L IAW AMM 53-00-00-00-801-A AND 53-00-00-00-400-801-A.
